# SDR DHL2004363517

- Difficulty date: September 28, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- Aircraft time: 45,927 hours, 29,734 cycles
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022457
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING-C CHECK, DISCREPANCY AS FOLLOWS, N/R 3876, FR. 34 TO FR. 38.2 RBL 78 SEAT TRACK FLANGES OUT OF LIMITS PER A-300 SRM 51-40-11.  REMOVED SEAT TRACK FROM FR34 TO FR38.2 RBL 78 IAW A-300 SRM 53-10-20 / 51-30-30. INSTALLED NEW SEAT TRACK FROM FR34 TO FR38.2 AT RBL 78 IAW A-300 SRM 53-10-10 / 51-10-40.  TREATED AND PRIMED AND APPLY POLY WHITE IAW SRM 51-40-10 AND SRM 51-40-12.  MATERIAL USED, 60-22457, PO NR 243002234.
